Large time asymptotics of solutions for the third-order nonlinear Schrödinger equation

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

Abstract

We study the large time asymptotics of small amplitude solutions to the Cauchy problem for the third-order nonlinear Schrödinger equation with zero mass condition which is considered as a complex version of the modified Korteweg-de Vries equation. We apply the factorization of the free evolution group to improve the time decay estimate of solutions obtained in the previous work.

Original languageEnglish
Pages (from-to)867-919
Number of pages53
JournalJournal of Mathematical Sciences (Japan)
Volume23
Issue number4
Publication statusPublished - 2016 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Large time asymptotics of solutions for the third-order nonlinear Schrödinger equation'. Together they form a unique fingerprint.

Cite this